Alert archive / Maryland / Flash Flood Warnings in 2015
Flash Flood Warning 3, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at May 18, 2015, 9:11 PM EDT for Baltimore County, Harford County, City of Baltimore, Maryland. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2015, 9:11 PM EDT (01:11 UTC)
- Expired
- May 19, 2015, 2:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baltimore County, MD, City of Baltimore, MD, Harford County, MD
The radar
The Sterling radar (KLWX), 89 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 306 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
720
WGUS51 KLWX 190111
FFWLWX
MDC005-025-510-190600-
/O.NEW.KLWX.FF.W.0003.150519T0111Z-150519T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
911 PM EDT MON MAY 18 2015
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL BALTIMORE COUNTY IN NORTHERN MARYLAND...
THE BALTIMORE CITY IN NORTHERN MARYLAND...
NORTHWESTERN HARFORD COUNTY IN NORTHERN MARYLAND...
* UNTIL 200 AM EDT
* AT 907 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN FROM SHOWERS
AND THUNDERSTORMS...WITH RAINFALL ESTIMATES UP TO 2 INCHES IN THE
WARNED AREA. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED
LATE THIS EVENING WITH AN ADDITIONAL INCH OR TWO OF RAIN EXPECTED.
THIS WILL CAUSE FLASH FLOODING OF URBAN AREAS IN ADDITION TO
CREEKS AND STREAMS RAPIDLY RISING OUT OF THEIR BANKS. THERE HAVE
ALREADY BEEN REPORTS OF HIGH WATER ON RUXTON ROAD NEAR TOWSON.
* GLEN ARM AT MINE BANK RUN IS RISING RAPIDLY TOWARD ITS FLOOD STAGE
OF 8 FEET. AT 8 FEET...WATER WILL COVER THE ACCESS ROAD TO TALMAR.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
BALTIMORE...BEL AIR...MORGAN STATE UNIVERSITY...UNION SQUARE...
GUILFORD...WOODRING...TURNERS STATION...HOWARD PARK...ARMISTEAD
GARDENS...BALTIMORE INNER HARBOR...BACK RIVER...LOCUST POINT...
CAMDEN YARDS...ROLAND PARK...FALLSTAFF...BOLTON HILL...MILLERS
ISLAND...CANTON...COCKEYSVILLE AND FELLS POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3955 7636 3926 7641 3924 7638 3920 7645
3922 7646 3920 7650 3928 7659 3929 7661
3926 7658 3927 7663 3926 7663 3920 7655
3921 7658 3928 7678 3936 7686 3951 7687
3972 7679 3972 7640
$$
BJL3 follow-up statements
776
WGUS71 KLWX 190408
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1208 AM EDT TUE MAY 19 2015
MDC005-025-510-190600-
/O.CON.KLWX.FF.W.0003.000000T0000Z-150519T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALTIMORE MD-BALTIMORE CITY MD-HARFORD MD-
1208 AM EDT TUE MAY 19 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR
CENTRAL BALTIMORE AND NORTHWESTERN HARFORD COUNTIES AND THE BALTIMORE
CITY...
AT 1204 AM EDT...DOPPLER RADAR INDICATED RAIN CONTINUING ACROSS THE
WARNED AREA. HEAVIER THUNDERSTORMS WILL MOVE OVER SOUTHERN BALTIMORE
COUNTY...AFFECTING AREAS WHICH HAVE ALREADY RECEIVED HEAVY RAIN.
THIS COULD PRODUCE FLASH FLOODING.
GLEN ARM AT MINE BANK RUN IS ELEVATED AND THE ADDITIONAL RAIN MAY
CAUSE IT TO RISE ABOVE ITS FLOOD STAGE OF 8 FEET. AT 8 FEET...WATER
WILL COVER THE ACCESS ROAD TO TALMAR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
BALTIMORE...BEL AIR...MORGAN STATE UNIVERSITY...UNION SQUARE...
GUILFORD...WOODRING...TURNERS STATION...HOWARD PARK...ARMISTEAD
GARDENS...BALTIMORE INNER HARBOR...BACK RIVER...LOCUST POINT...CAMDEN
YARDS...ROLAND PARK...FALLSTAFF...BOLTON HILL...MILLERS ISLAND...
CANTON...COCKEYSVILLE AND FELLS POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3955 7636 3926 7641 3924 7638 3920 7645
3922 7646 3920 7650 3928 7659 3929 7661
3926 7658 3927 7663 3926 7663 3920 7655
3921 7658 3928 7678 3936 7686 3951 7687
3972 7679 3972 7640
$$
ADS934
WGUS71 KLWX 190532
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
132 AM EDT TUE MAY 19 2015
MDC025-190540-
/O.CAN.KLWX.FF.W.0003.000000T0000Z-150519T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARFORD MD-
132 AM EDT TUE MAY 19 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN HARFORD COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3946 7641 3926 7641 3924 7638 3920 7645
3922 7646 3920 7650 3928 7659 3929 7661
3926 7658 3927 7663 3926 7663 3920 7655
3921 7658 3928 7678 3938 7672 3947 7659
3950 7650
$$
MDC005-510-190600-
/O.CON.KLWX.FF.W.0003.000000T0000Z-150519T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALTIMORE MD-BALTIMORE CITY MD-
132 AM EDT TUE MAY 19 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR
WESTERN BALTIMORE AND BALTIMORE CITY...
AT 130 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE AREA. THE RAIN WILL DIMINISH IN INTENSITY
OVER THE NEXT HALF HOUR...ALTHOUGH LOCALIZED FLASH FLOODING COULD
STILL OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
BALTIMORE...MORGAN STATE UNIVERSITY...FELLS POINT...UNION SQUARE...
HOMELAND...PIKESVILLE...GUILFORD...WOODRING...TURNERS STATION...M AND
T STADIUM...GWYNNS FALLS...HOWARD PARK...ARMISTEAD GARDENS...JOHN
HOPKINS UNIVERSITY...BEECHFIELD...CLIFTON PARK...DRUID HILLS PARK...
BALTIMORE INNER HARBOR...JOSEPHINE LEE AND SPARROWS POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3946 7641 3926 7641 3924 7638 3920 7645
3922 7646 3920 7650 3928 7659 3929 7661
3926 7658 3927 7663 3926 7663 3920 7655
3921 7658 3928 7678 3938 7672 3947 7659
3950 7650
$$
ADS667
WGUS71 KLWX 190558
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
158 AM EDT TUE MAY 19 2015
MDC005-510-190608-
/O.EXP.KLWX.FF.W.0003.000000T0000Z-150519T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALTIMORE MD-BALTIMORE CITY MD-
158 AM EDT TUE MAY 19 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN BALTIMORE AND BALTIMORE
CITY WILL EXPIRE AT 200 AM EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3946 7641 3926 7641 3924 7638 3920 7645
3922 7646 3920 7650 3928 7659 3929 7661
3926 7658 3927 7663 3926 7663 3920 7655
3921 7658 3928 7678 3938 7672 3947 7659
3950 7650
$$
ADSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at May 18, 8:53 PM EDT, 18 minutes earlier.
Area forecast discussion, May 18, 8:53 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 853 PM EDT MON MAY 18 2015 .SYNOPSIS... A WARM AND HUMID AIRMASS WILL BE IN PLACE TONIGHT. A COLD FRONT WILL MOVE ACROSS THE AREA ON TUESDAY. COOLER AND DRY HIGH PRESSURE WILL BUILD IN FROM MIDWEEK THROUGH THE EARLY PART OF THE WEEKEND. && .NEAR TERM /THROUGH TUESDAY/... A WARM AND HUMID AIRMASS IS IN PLACE ACROSS THE MID-ATLANTIC TONIGHT. SHOWERS AND THUNDERSTORMS HAVE BEEN ONGOING UNDER A 500MB RIDGE. INSTABILITY IS HIGH ACROSS MUCH OF THE REGION WITH ML CAPE 1K-2K J/KG. THE SHEAR IS STILL VERY LOW DUE TO THE UPPER LEVEL RIDGE AND THEREFORE THUNDERSTORMS HAVE NOT BEEN SEVERE. MOST STORMS HAVE BEEN INITIATING ON OUTFLOW BOUNDARIES AND MOVING SLOWLY DUE TO THE WEAK STEERING FLOW. HEAVY RAIN CONTINUES TO BE THE MAIN THREAT TONIGHT WITH PWATS AROUND 1.8 INCHES. LUCKILY STEERING FLOW IS WESTERLY SO STORMS HAVE BEEN PROGRESSING BUT SLOWLY. TWO MORE ROUNDS OF RAINFALL ARE EXPECTED FOR NRN MD TONIGHT. A MORE ORGAINIZED AREA OF SHOWERS AND THUNDERSTORMS IS MOVING ACROSS THE SHENANDOAH VALLEY AND EASTERN PANHANDLE THIS EVENING. THESE ARE EXPECTED TO SLOWLY MOVE EASTWARD TONIGHT. AN AREA OF CONCERN IS NORTH-CENTRAL/NE MD AS PAST STORMS PRODUCED 1-3 INCHES OF RAIN IN A SHORT AMT OF TIME. REPORTS WE HAVE SEEN ARE NUISANCE FLOODING IN POOR DRAINAGE AREAS AND PONDING ON ROADWAYS. RIVERS SEEM TO BE REACTLY SLOW ENOUGH TO NOT CAUSE ANY ISSUES AT THIS TIME BUT WILL NEED TO BE CLOSELY MONITORED INTO THE OVERNIGHT HOURS. FLASH FLOOD WARNINGS MAY BE ISSUED FOR LOCALIZED FLOODING. USE CAUTION WHILE DRIVING THIS EVENING AS IT IS HARD TO SEE FLOODED ROADWAYS. PREV DISCUSSION... TONIGHT WILL BE UNSEASONABLY WARM AND QUITE HUMID AGAIN WITH LOWS SIMILAR TO...IF NOT A DEGREE OR TWO WARMER THAN...THIS MORNING. A COLD FRONT MOVES THROUGH DURING THE DAY ON TUESDAY. CONVECTIVE TEMPS ARE AGAIN IN THE LOW/MID 80S...BUT THE MITIGATING FACTOR IS TIME-RELATED...WITH THE FRONT THROUGH MOST OF THE AREA BY EARLY AFTERNOON...AND WINDS SHIFTING OUT OF THE WEST...A MAJOR HINDRANCE TO PRECIP DEVELOPMENT. POPS WERE LOWERED WEST OF THE BLUE RIDGE...AND KEPT AT LESS THAN 50/50 WEST OF THE METRO AREAS. PWATS ARE ALSO NOT AS IMPRESSIVE TOMORROW...AND THERE IS MORE STEERING FLOW...SO THE HEAVY RAIN THREAT DECREASES TOO. && .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/... GENERAL CONSENSUS AMONGST THE 12Z MODEL SUITE HAS THE COLD FRONT EXTENDING JUST EAST OF THE CHESAPEAKE BAY BY TUES EVENING. MOSTLY ZONAL FLOW ALOFT LACKING IN ANY SIGNIFICANT FORCING LENDS TO ANY PCPN ACTIVITY TUES EVENING BEING DRIVEN BY SFC INSTABILITY AND LIFT PRODUCED BY THE COLD FRONT. AS SUCH...SCT SHOWERS AND MAYBE AN ISO TSTM PSBL INITIALLY TUES EVENING...BUT WILL QUICKLY TAPER POPS OFF AS THE FRONT CLEARS THE AREA ALONG WITH LOSS OF DIURNAL HEATING. DRY WX BY THE SECOND HALF OF THE NIGHT AND LASTING THRU WED AS SFC HIGH PRESSURE OVER THE WESTERN GREAT LAKES BUILDS IN....WITH THE REGION REMAINING ON THE EASTERN PERIPHERY. SUBSIDENCE ALOFT AIDES IN MOSTLY SUNNY SKIES...WITH SCT CU PSBL. INCREASING CLOUDS WED NIGHT WITH SFC LOW PRESSURE ATTEMPTING TO ORGANIZE OVER THE SOUTHEASTERN. OVERRIDING PCPN COULD POSSIBLY MOVE IN BY LATE WED TO SOUTHWESTERN PORTIONS OF THE CWA...WITH MOST OF THE AREA STAYING DRY TILL AFTR DAYBREAK THURS MORNING. CAA BEHIND THE COLD FRONT WILL DROP TEMPS BACK TO MORE SEASONAL LVLS...LOWS 40S AND 50S AND HIGHS UPPER 60S TO MID 70S. && .LONG TERM /THURSDAY THROUGH MONDAY/... LOW PRES TO OUR SOUTH MOVES OFFSHORE THU NIGHT INTO FRI... BRINGING SOME SCATTERED SHOWERS MAINLY TO THE S AND SE OF THE CWA. SHOWERS LOCATION WILL DEPEND ON THE TRACK OF THIS LOW PRES... WHICH IS UNCERTAIN AT THIS MOMENT. HIGH PRES BUILDS INTO THE REGION FRI AND INTO SUN... BRINGING DRIER CONDITIONS FOR THE FIRST HALF OF THE WEEKEND. RETURN FLOW INCREASES MOISTURE TO THE REGION FOR SUN... AND THE CHANCE FOR SHOWERS AND AFTERNOON TSTMS. A WARM FRONT APPROACHES LATE ON SUN INTO MON. SOME SHOWERS AND AFTERNOON TSTMS ARE POSSIBLE ON MON AS WELL. HIGH TEMPS WILL BE IN THE UPR 70S TO LOW 80S FOR FRI AND SAT...IN THE LOW 80S FOR SUN... AND IN THE UPR 80S FOR MON. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... SHRA/TSRA CONTINUE TO MOVE ACROSS THE MID-ATLANTIC THIS EVENING. VFR CONDITIONS EXPECTED OUTSIDE ACTIVITY BUT HEAVY RAIN WILL CAUSE VSBYS TO DROP TO SUB-MVFR. MULTIPLE ROUNDS WILL LIKELY IMPACT THE BWI/MTN. LOW STRATUS MAY MOVE INTO BWI/MTN EARLY TUES MORNING AS A BOUNDARY MOVES SOUTHWARD. KEPT CIGS AT MVFR FOR NOW. ALSO CANNOT RULE OUT PATCHY FOG THOUGH OVERCAST SPREADING IN FROM THE WEST MAY KEEP THAT FROM BEING A BIG ISSUE. LOWER VSBYS POSSIBLE IN SCTD TO NUMEROUS SHRA/TSRA THROUGH EARLY EVENING TODAY. VFR CONDITIONS TUES NIGHT THROUGH FRIDAY. NW WINDS WED 10-15 KTS WED AFTN...PSBL GUSTS UP TO 20 KTS. SOME SCATTERED SHOWERS PSBL THU NIGHT. && .MARINE... LIGHT WINDS ON THE WATERS THROUGH TUESDAY. GUSTY WINDS POSSIBLE IN SHOWERS AND THUNDERSTORMS AND SMW CANNOT BE RULED OUT TONIGHT INTO TUESDAY. SCA CONDITIONS BCMG MORE LIKELY TUES NIGHT THRU WED MORNING BEHIND THE COLD FRONT ON THE CHESAPEAKE BAY AND MAYBE LOWER TIDAL POTOMAC. SCA GUSTS PSBL THRU WED AFTN...WITH ALL WATERS BCMG SUB- SCA BY WED NIGHT AND REMAINING THAT WAY THROUGH FRIDAY. && .CLIMATE... UNUSUALLY WARM WEATHER CONTINUES THROUGH TOMORROW. RECORD HIGH MINIMUMS MAY BE BROKEN AT DCA AND IAD TODAY /MAY 18TH/ AND COULD BE APPROACHED TOMORROW MORNING TOO. RECORD HI MINS FOLLOW... SITE...MAY 18TH.........MAY 19TH......... DCA....68 (1995*).......70 (1986/1962)... BWI....68 (1900/1896)...75 (1877)........ IAD....66 (1995)........66 (1969)........ *ALSO IN 1953...1943 AND 1900. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && SYNOPSIS...JCE NEAR TERM...JCE/HAS SHORT TERM...SEARS LONG TERM...IMR AVIATION...JCE/SEARS/HAS/IMR MARINE...JCE/SEARS/HAS/IMR CLIMATE...LWX
Hazardous weather outlook, May 18, 4:29 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 429 PM EDT MON MAY 18 2015 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-191000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 429 PM EDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-191000- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 429 PM EDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:51 PM EDT | Flash Flood Warning | LWX | Carroll, Frederick | 5 hr |
| May 19, 3:31 AM EDT | Areal Flood Warning | LWX | Anne Arundel, Howard, Prince George's | 3 hr |
| May 19, 3:33 AM EDT | Areal Flood Warning | LWX | Anne Arundel, Howard, Prince George's | 3 hr |
Nearby
Flash Flood Warnings in Maryland, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.